# SDR DXTA200500669

- Difficulty date: April 10, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600382
- Aircraft time: 8,104 hours, 6,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FREON AIR CONDITIONING INOP.  FIRST OFFICER WAS SITTING IN AIRCRAFT AND NOTICED THE CABIN GETTING WARM WENT BACK TO LOOK IN THE HELL HOLE AND NOTICED A VERY STRONG ELECTRICAL SMOKE ODOR.  ITEM IS UNDER INVESTIGATION.
